Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 32, NWS Fort Worth, TX

March 29, 2007Ellis County, Texas

NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 6:43 PM CDT for Ellis County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 29, 2007, 6:43 PM CDT (23:43 UTC)
Expired
Mar 29, 2007, 10:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Ellis County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 54 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 7:30 PM CDTFLASH FLOODItaly, TXSWIFT WATER RESCUE IN PROGRESS AFTER 2 OCCUPANTS ABANDONED FLOODED VEHICLE
Mar 29, 9:31 PM CDTFLASH FLOODWaxahachie, TXNUMEROUS FLOODED ROADS. HIGHWAY 77 FLOODED. ROADWAY CLOSURES COUNTYWIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 290 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
290 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 292345
FFWFWD
TXC139-300300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT THU MAR 29 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  VERY HEAVY RAIN FROM THUNDERSTORMS ACROSS ELLIS COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAXAHACHIE...RED OAK...PALMER...OVILLA...OAK LEAF...GLENN HEIGHTS
  AND FERRIS

EXCESSIVE RUNOFF FROM THESE STORMS...IN ADDITION TO MORE HEAVY RAIN 
THAT WILL FALL THE NEXT FEW HOURS...WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS 
AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS 
THE ROADWAY. TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3207 9694 3233 9642 3254 9654 3254 9691
      3228 9706

$$


25
1 follow-up statement
000 
WGUS74 KFWD 300044
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT THU MAR 29 2007

TXC139-300300-
ELLIS TX-
743 PM CDT THU MAR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
ELLIS COUNTY...

AT 730 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A HIGH 
WATER RESCUE OF VEHICLE OCCUPANTS NEAR ITALY.

RAIN WILL CONTINUE THROUGHOUT THE DURATION OF THE WARNING. RUNOFF 
FROM THESE AND EARLIER HEAVY RAIN WILL CONTINUE TO SWAMP CREEKS AND 
STREAMS...AND ADDITIONAL RAINFALL WILL ONLY WORSEN THE ONGOING FLASH 
FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. TURN AROUND...DONT DROWN.

LAT...LON 3207 9694 3233 9642 3254 9654 3254 9691
      3228 9706

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 6:22 PM CDT, 21 minutes earlier.

Area forecast discussion, Mar 29, 6:22 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
622 PM CDT THU MAR 29 2007

.UPDATE...
AN UPDATE HAS BEEN SENT TO INCLUDE TORNADO WATCH 90 AND REMOVE
SEVERE THUNDERSTORM WATCH 89. HAVE ALSO UPDATED THE HOURLY
TEMPERATURE/DEWPOINT GRIDS. #58

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT THU MAR 29 2007/

DISCUSSION...
LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER
COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE
OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING
FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED
CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY
MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING
DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT
IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE
RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT
BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY
ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE
THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH
FLOOD WATCH THROUGH FRIDAY EVENING.

STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL
KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS.
STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD
PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT
REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS
DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER
MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE
SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE
OVERNIGHT HOURS.

A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS
FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE
AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS
IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE
THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO
COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND
EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN
TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER
RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW
LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF
HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS
SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL
JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN
LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS
POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL
FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE
PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A
SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON
AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST.

THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER
SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON.
WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS.
A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY
NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE
EXPECTED BY WEDNESDAY AND THURSDAY.

AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING
POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE
HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF
MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS
TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE
QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  56  72  53 /  90  60  80  40  10
WACO, TX              63  76  59  73  53 /  80  60  80  60  10
PARIS, TX             62  78  60  72  50 /  60  30  80  60  10
DENTON, TX            62  75  54  72  48 /  90  70  80  40  10
MCKINNEY, TX          63  76  57  71  48 /  90  50  80  50  10
DALLAS, TX            64  76  58  72  55 /  90  60  80  50  10
TERRELL, TX           64  77  59  71  53 /  70  40  80  60  10
CORSICANA, TX         63  78  61  71  55 /  60  40  80  70  20
TEMPLE, TX            63  76  60  73  55 /  70  60  80  70  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING
ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159.

&&

75/58
Hazardous weather outlook, Mar 29, 2:55 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT THU MAR 29 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
255 PM CDT THU MAR 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT
WIDESPREAD THUNDERSTORMS WILL MOVE NORTHWARD ACROSS NORTH TEXAS
TONIGHT. THERE IS A FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY
EVENING...FOR THOSE AREAS ALONG AND WEST OF A SHERMAN...DALLAS...
TEMPLE LINE. ADDITIONALLY...THE STRONGEST STORMS COULD PRODUCE DIME
SIZE HAIL AND 60 MPH WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY...
THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT.
HEAVY RAINFALL WILL BECOME LESS WIDESPREAD BY LATE FRIDAY EVENING.

THERE WILL BE ADDITIONAL WIDESPREAD THUNDERSTORMS SATURDAY AND
SATURDAY EVENING....WITH STORMS DIMINISHING LATE SATURDAY NIGHT.

FINALLY...THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...MAINLY WEST
OF A SHERMAN...DALLAS...CAMERON LINE...MAINLY FOR THE POTENTIAL FOR
HEAVY RAINFALL AND FLASH FLOODING. PENNY SIZE HAIL AND WIND GUSTS
TO 60 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

26

In the hours before

Local storm report, Mar 29, 5:46 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      WHITNEY                 31.95N  97.32W
03/29/2007                   HILL               TX   LAW ENFORCEMENT

            COUNTY ROAD 1245 NEAR WHITNEY FLOODED. ALSO HIGHWAY 22
            FLOODED NEAR WHITNEY.
Local storm report, Mar 29, 5:48 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
03/29/2007                   BOSQUE             TX   EMERGENCY MNGR

            COUNTY ROADS ACROSS THE COUNTY FLOODED NEAR LOW WATER
            CROSSINGS. UP TO 2 FEET OF WATER REPORTED.
Special weather statement, Mar 29, 5:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT THU MAR 29 2007

TXZ146-147-161-292315-
NAVARRO TX-FREESTONE TX-LIMESTONE TX-
552 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN FREESTONE COUNTY
  NORTHERN LIMESTONE COUNTY
  SOUTH CENTRAL NAVARRO COUNTY

AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES WEST OF MEXIA...MOVING NORTHEAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...MEXIA...NAVARRO
AND WORTHAM.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3180 9682 3157 9675 3178 9611 3208 9623

07/BB
Special weather statement, Mar 29, 5:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT THU MAR 29 2007

TXZ134-292330-
ELLIS TX-
557 PM CDT THU MAR 29 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN ELLIS COUNTY

AT 557 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ENNIS...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3229 9687 3212 9681 3220 9649 3244 9646

07/BB
Local storm report, Mar 29, 6:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     COOLIDGE                31.75N  96.65W
03/29/2007                   LIMESTONE          TX   LAW ENFORCEMENT

            TREES UPROOTED AND THROWN ON CARS AND HOUSES NEAR
            COOLIDGE.
Local storm report, Mar 29, 6:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT THU MAR 29 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     FLASH FLOOD      1 W NOCONA              33.78N  97.75W
03/29/2007                   MONTAGUE           TX   AMATEUR RADIO

            1-2 FEET OF WATER OVER HIGHWAY 82 WEST OF NOCONA AND
            I-75 SOUTH OF NOCONA.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:57 AM CDTSpecial Weather StatementFWDJack63 min
Mar 29, 9:21 AM CDTSevere Thunderstorm WarningFWDJack, Young33 min
Mar 29, 10:12 AM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more44 hr
Mar 29, 10:21 AM CDTSpecial Weather StatementFWDMontague24 min
Mar 29, 11:13 AM CDTSpecial Weather StatementFWDJack, Palo Pinto32 min
Mar 29, 11:30 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto60 min
Mar 29, 11:40 AM CDTSpecial Weather StatementFWDEastland35 min
Mar 29, 12:04 PM CDTSpecial Weather StatementFWDMills26 min
Mar 29, 12:14 PM CDTSpecial Weather StatementFWDWise31 min
Mar 29, 12:18 PM CDTSpecial Weather StatementFWDErath57 min
Mar 29, 12:22 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker53 min
Mar 29, 12:53 PM CDTSpecial Weather StatementFWDMills37 min
Mar 29, 1:57 PM CDTSpecial Weather StatementFWDMontague33 min
Mar 29, 2:01 PM CDTSpecial Weather StatementFWDHamilton44 min
Mar 29, 2:07 PM CDTSpecial Weather StatementFWDParker23 min
Mar 29, 2:34 PM CDTSpecial Weather StatementFWDHamilton26 min
Mar 29, 2:40 PM CDTSpecial Weather StatementFWDParker35 min
Mar 29, 3:09 PM CDTSpecial Weather StatementFWDWise36 min
Mar 29, 4:02 PM CDTSpecial Weather StatementFWDHill28 min
Mar 29, 4:11 PM CDTSpecial Weather StatementFWDMcLennan34 min
Mar 29, 4:40 PM CDTFlash Flood WarningFWDBosque, Hill3 hr
Mar 29, 4:50 PM CDTSpecial Weather StatementFWDHill, Limestone, McLennan25 min
Mar 29, 5:15 PM CDTSpecial Weather StatementFWDFreestone, Hill, Limestone, McLennan, Navarro30 min
Mar 29, 5:24 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant96 min
Mar 29, 5:30 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant90 min
Mar 29, 5:52 PM CDTSpecial Weather StatementFWDNavarro23 min
Mar 29, 5:57 PM CDTSpecial Weather StatementFWDEllis33 min
Mar 29, 6:19 PM CDTSevere Thunderstorm WarningFWDNavarro56 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.